# SDR ASAA2022091539984

- Difficulty date: September 15, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,898 hours, 16,359 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"A" LOOP ON #1 ENGINE FIRE HANDLE INOP. GROUNDED - YES. ON DEFERRAL.
